# SDR IPXA11667120

- Difficulty date: May 27, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-300
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310040
- Part serial: 000726
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 7 SLAT LWR CLOSURE PANEL CRACKED.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW ARM 51-70-07, PAR 5H, FIG 15, REV 50.
